MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.34408

Медицинская библиотека · Cureus · 2023

Severe Lenalidomide-Associated Hyperbilirubinemia.

Gildea Daniel T, Roswarski Joseph L

Клинический случайСтатьяПеревод в очереди

Аннотация

Immunomodulatory drugs (IMids), such as thalidomide and lenalidomide, are used to treat plasma cell neoplasms and B-cell malignancies. We present a case of severe direct hyperbilirubinemia in a patient taking lenalidomide-based therapy for plasmacytoma. Imaging was unrevealing, and liver biopsy showed only mild sinusoidal dilation. Roussel Uclaf Causality Assessment (RUCAM) score was 6, indicating lenalidomide was a probable cause of the injury. To our knowledge, this is the highest reported direct bilirubin regarding lenalidomide drug-induced liver injury (DILI), with a peak bilirubin of 41mg/dL. While a clear pathophysiology was not identified, this case provides important considerations regarding lenalidomide safety.

Для цитирования: Gildea Daniel T, Roswarski Joseph L. Severe Lenalidomide-Associated Hyperbilirubinemia.. Cureus. 2023. DOI: 10.7759/cureus.34408.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.